# SDR CA070110005

- Difficulty date: October 9, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Component: Pa Amplifier, 6225342001
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) THE REFERENCED AIRCRAFT AN EVENT INVOLVING THE AUTOMATIC SILENCING OF CABIN CHIMES.   NORMALLY THE FLIGHT CREW WILL ADVISE THE FLIGHT ATTENDANTS TO TAKE THEIR POSITIONS FOR LANDING WITH 3 CHIMES SELECTED MANUALLY IN THE COCKPIT.  IT APPEARS HOWEVER IN LANDING CONFIGURATION THAT THE CHIMES ARE SILENCED AND STORED UNTIL THE NR 1 ENGINE IS SHUT DOWN.  THE CHIMES ARE INHIBITED  AT CERTAIN FLIGHT PHASES.  AS INDICATED MAINTENANCE WAS ABLE TO DUPLICATE THE FAULT.  BY PUTTING THE AIRCRAFT INTO FLIGHT MODE.  ONCE THE AIRCRAFT WAS PUT BACK INTO GROUND MODE (ENGINES NOT RUNNING) THE STORED CHIMES SOUNDED.  WE HAVE POSED THIS ISSUE TO MFG.  WE HAVE REVIEWED THE SB’S SL’ AND SED’S BUT FOUND NO INFORMATION  PERTAINING
